Alert archive / Pennsylvania / River Flood Warnings in 2011
River Flood Warning 7, NWS State College, PA
NWS State College, PA issued this river flood warning at Mar 6, 2011, 9:44 PM EST for Dauphin County, Lebanon County, Pennsylvania. It took effect at Mar 7, 2011, 5:23 AM EST. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Mar 6, 2011, 9:44 PM EST (02:44 UTC)
- In effect from
- Mar 7, 2011, 5:23 AM EST
- Expired
- Mar 8, 2011, 3:26 AM EST
- In force
- 22 hr
- Issued by
- NWS State College, PA
- Flood severity
- Minor
Counties Dauphin County, PA, Lebanon County, PA
The radar
The State College radar (KCCX), 131 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Swatara Creek near Hershey (HERP1). The gauge peaked at 7.44 ft at Mar 7, 2011, 6:00 PM EST.
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 10 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01573560, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
741 WGUS41 KCTP 070244 FLWCTP BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE STATE COLLEGE, PA 944 PM EST SUN MAR 6 2011 ...THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN PENNSYLVANIA... SWATARA CREEK AT HARPER TAVERN SWATARA CREEK NEAR HERSHEY PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!! THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. MOST DEATHS THAT OCCUR DURING FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS. AN UPDATE TO THIS PRODUCT WILL BE ISSUED EARLY MONDAY MORNING. && PAC043-075-107-071444- /O.NEW.KCTP.FL.W.0006.110307T0600Z-110308T0341Z/ /HTVP1.1.ER.110307T0600Z.110307T1200Z.110307T2141Z.NO/ 944 PM EST SUN MAR 6 2011 THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A * FLOOD WARNING FOR THE SWATARA CREEK AT HARPER TAVERN * FROM LATE TONIGHT TO MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 9 PM SUNDAY THE STAGE WAS...7.7 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS FORECAST. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE AFTER MIDNIGHT TONIGHT AND CONTINUE RISING TO BETWEEN 10 AND 11 FEET BY LATER TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW AFTERNOON. * AT 10.0 FEET...HIGH WATER ISOLATES SEVERAL HOUSES. $$ PAC043-075-071444- /O.NEW.KCTP.FL.W.0007.110307T1000Z-110308T0600Z/ /HERP1.1.ER.110307T1000Z.110307T1800Z.110308T0000Z.NO/ 944 PM EST SUN MAR 6 2011 THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A * FLOOD WARNING FOR THE SWATARA CREEK NEAR HERSHEY * FROM LATE TONIGHT TO LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 10 PM SUNDAY THE STAGE WAS...5.7 FEET. * FLOOD STAGE IS 7.0 FEET. * MINOR FLOODING IS FORECAST. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TOMORROW MORNING AND CONTINUE RISING TO BETWEEN 7 AND 8 FEET BY EARLY AFTERNOON TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW EVENING. * AT 7.0 FEET...THE RIGHT...OR NORTH BANK BEGINS TO OVERFLOW. SEVERAL ROADWAYS UPSTREAM OF THE GAGE ARE AFFECTED BY HIGH WATER. $$
4 follow-up statements
674 WGUS81 KCTP 070941 FLSCTP FLOOD STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE, PA 441 AM EST MON MAR 7 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN PENNSYLVANIA... YELLOW BREECHES CREEK NEAR CAMP HILL ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN PENNSYLVANIA... SWATARA CREEK AT HARPER TAVERN SWATARA CREEK NEAR HERSHEY PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!! THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. MOST DEATHS THAT OCCUR DURING FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS. AN UPDATE TO THIS PRODUCT WILL BE ISSUED LATER THIS MORNING. && PAC043-075-107-072141- /O.EXT.KCTP.FL.W.0006.000000T0000Z-110308T0417Z/ /HTVP1.1.ER.110307T0358Z.110307T1200Z.110307T2217Z.NO/ 441 AM EST MON MAR 7 2011 THE FLOOD WARNING CONTINUES FOR THE SWATARA CREEK AT HARPER TAVERN. * AT 4 AM MONDAY THE STAGE WAS 10.3 FEET AND FALLING. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS FORECAST. * THE RIVER WILL CREST NEAR 10.6 FEET THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS AFTERNOON. * AT 10.0 FEET...HIGH WATER ISOLATES SEVERAL HOUSES. $$ PAC043-075-072141- /O.EXT.KCTP.FL.W.0007.110307T1023Z-110308T0651Z/ /HERP1.1.ER.110307T1023Z.110307T1800Z.110308T0051Z.NO/ 441 AM EST MON MAR 7 2011 THE FLOOD WARNING CONTINUES FOR THE SWATARA CREEK NEAR HERSHEY. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 4 AM MONDAY THE STAGE WAS 6.9 FEET AND RISING. * FLOOD STAGE IS 7.0 FEET. * MINOR FLOODING IS FORECAST. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE EARLY THIS MORNING AND CREST NEAR 7.5 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING. * AT 8.0 FEET...THE RIGHT...OR NORTH BANK OVERFLOWS. SEVERAL ROADS ARE AFFECTED. $$ PAC041-133-071011- /O.CAN.KCTP.FL.W.0005.000000T0000Z-110307T2335Z/ /CPHP1.1.ER.110307T0148Z.110307T0615Z.110307T0921Z.NO/ 441 AM EST MON MAR 7 2011 THE FLOOD WARNING IS CANCELLED FOR THE YELLOW BREECHES CREEK NEAR CAMP HILL. * AT 5 AM MONDAY THE STAGE WAS 6.9 FEET AND FALLING. * THE RIVER FELL BELOW FLOOD STAGE AT 4 AM MONDAY. * FLOOD STAGE IS 7.0 FEET. * THE RIVER WILL CONTINUE FALLING TO NEAR 4.0 FEET BY EARLY WEDNESDAY MORNING. * AT 7.0 FEET...LOW LYING AREAS IN THE GREEN LANE FARMS DEVELOPMENT ON THE RIGHT BANK OF YELLOW BREECHES CREEK BEGIN TO FLOOD. A MOBILE HOME PARK NEAR WILLIAMS GROVE IS ALSO AFFECTED BY HIGH WATER. $$
416 WGUS81 KCTP 071842 FLSCTP FLOOD STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE, PA 142 PM EST MON MAR 7 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN PENNSYLVANIA... SWATARA CREEK AT HARPER TAVERN SWATARA CREEK NEAR HERSHEY SWATARA CREEK AT MIDDLETOWN PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!! THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. MOST DEATHS THAT OCCUR DURING FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS. AN UPDATE TO THIS PRODUCT WILL BE ISSUED LATER THIS EVENING. && PAC043-075-107-080622- /O.EXT.KCTP.FL.W.0006.000000T0000Z-110308T0622Z/ /HTVP1.1.ER.110307T0358Z.110307T1515Z.110308T0022Z.NO/ 142 PM EST MON MAR 7 2011 THE FLOOD WARNING CONTINUES FOR THE SWATARA CREEK AT HARPER TAVERN. * AT 1 PM MONDAY THE STAGE WAS 10.6 FEET AND FALLING. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS FORECAST. * THE CREEK CRESTED AT 10.66 FEET AT 1015 AM AND WILL FALL BELOW FLOOD STAGE THIS EVENING. * AT 10.0 FEET...HIGH WATER ISOLATES SEVERAL HOUSES. $$ PAC043-075-080400- /O.EXT.KCTP.FL.W.0007.000000T0000Z-110308T0400Z/ /HERP1.1.ER.110307T1130Z.110307T1816Z.110307T2200Z.NO/ 142 PM EST MON MAR 7 2011 THE FLOOD WARNING CONTINUES FOR THE SWATARA CREEK NEAR HERSHEY. * AT 1 PM MONDAY THE STAGE WAS 7.3 FEET AND FALLING. * FLOOD STAGE IS 7.0 FEET. * MINOR FLOODING IS FORECAST. * THE CREEK WILL CREST NEAR 7.5 FEET THIS AFTERNOON AND FALL BELOW FLOOD STAGE THIS EVENING. * AT 7.0 FEET...THE RIGHT...OR NORTH BANK BEGINS TO OVERFLOW. SEVERAL ROADWAYS UPSTREAM OF THE GAGE ARE AFFECTED BY HIGH WATER. $$ PAC043-080640- /O.CON.KCTP.FL.W.0008.110307T2254Z-110308T0640Z/ /MIDP1.1.ER.110307T2254Z.110308T0000Z.110308T0040Z.NO/ 142 PM EST MON MAR 7 2011 THE FLOOD WARNING CONTINUES FOR THE SWATARA CREEK AT MIDDLETOWN. * FROM THIS AFTERNOON TO LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 7 AM MONDAY THE STAGE WAS 10.0 FEET AND RISING. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS FORECAST. * THE CREEK WILL CREST NEAR THE 11.O FOOT FLOOD STAGE THIS EVENING AND RECEDE OVERNIGHT. * AT 11.0 FEET...BOTH BANKS OVERFLOW JUST UPSTREAM OF THE VINE STREET BRIDGE. $$ CR
325
WGUS81 KCTP 080328
FLSCTP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
1028 PM EST MON MAR 7 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
PENNSYLVANIA...
SWATARA CREEK AT HARPER TAVERN
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
PENNSYLVANIA...
SWATARA CREEK NEAR HERSHEY
SWATARA CREEK AT MIDDLETOWN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!! THE WATER
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.
AN UPDATE TO THIS PRODUCT WILL BE ISSUED {**** ENTER GENERIC TIMING
FOR NEXT ISSUANCE OF THIS PRODUCT. I.E. "LATE THIS EVENING"*****}
&&
PAC043-075-107-080358-
/O.CAN.KCTP.FL.W.0006.000000T0000Z-110308T0622Z/
/HTVP1.1.ER.110307T0358Z.110307T1515Z.110308T0151Z.NO/
1028 PM EST MON MAR 7 2011
THE FLOOD WARNING IS CANCELLED FOR
THE SWATARA CREEK AT HARPER TAVERN.
* AT 10 PM MONDAY THE STAGE WAS 8.5 FEET AND FALLING.
* THE RIVER FELL BELOW FLOOD STAGE AT 9 PM MONDAY.
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER WILL CONTINUE FALLING TO 3.2 FEET BY WEDNESDAY EVENING.
* AT 9.0 FEET...SEVERAL DRIVEWAYS AND OTHER MINOR ROADWAYS ARE
AFFECTED. WATER BEGINS TO ENTER SOME BASEMENTS.
$$
PAC043-075-081520-
/O.EXT.KCTP.FL.W.0007.000000T0000Z-110308T1520Z/
/HERP1.1.ER.110307T1130Z.110308T0030Z.110308T0920Z.NO/
1028 PM EST MON MAR 7 2011
THE FLOOD WARNING CONTINUES FOR
THE SWATARA CREEK NEAR HERSHEY.
* AT 10 PM MONDAY THE STAGE WAS 7.4 FEET AND FALLING.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY EARLY
TOMORROW MORNING.
* AT 7.0 FEET...THE RIGHT...OR NORTH BANK BEGINS TO OVERFLOW.
SEVERAL ROADWAYS UPSTREAM OF THE GAGE ARE AFFECTED BY HIGH WATER.
$$
PAC043-081528-
/O.EXT.KCTP.FL.W.0008.000000T0000Z-000000T0000Z/
/MIDP1.1.ER.000000T0000Z.110308T0600Z.000000T0000Z.NO/
1028 PM EST MON MAR 7 2011
THE FLOOD WARNING CONTINUES FOR
THE SWATARA CREEK AT MIDDLETOWN.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* AT 11.0 FEET...BOTH BANKS OVERFLOW JUST UPSTREAM OF THE VINE STREET
BRIDGE.
$$275 WGUS81 KCTP 080826 FLSCTP FLOOD STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE, PA 326 AM EST TUE MAR 8 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN PENNSYLVANIA... SWATARA CREEK NEAR HERSHEY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN PENNSYLVANIA... SWATARA CREEK AT MIDDLETOWN PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!! THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. MOST DEATHS THAT OCCUR DURING FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS. AN UPDATE TO THIS PRODUCT WILL BE ISSUED LATER THIS MORNING. && PAC043-075-080856- /O.CAN.KCTP.FL.W.0007.000000T0000Z-110308T1520Z/ /HERP1.1.ER.110307T1130Z.110308T0030Z.110308T0655Z.NO/ 326 AM EST TUE MAR 8 2011 THE FLOOD WARNING IS CANCELLED FOR THE SWATARA CREEK NEAR HERSHEY. * AT 3 AM TUESDAY THE STAGE WAS 6.8 FEET AND FALLING. * THE RIVER FELL BELOW FLOOD STAGE AT 2 AM TUESDAY. * FLOOD STAGE IS 7.0 FEET. * THE RIVER WILL CONTINUE FALLING TO 3.5 FEET BY EARLY THURSDAY MORNING. * AT 7.0 FEET...THE RIGHT...OR NORTH BANK BEGINS TO OVERFLOW. SEVERAL ROADWAYS UPSTREAM OF THE GAGE ARE AFFECTED BY HIGH WATER. $$ PAC043-082025- /O.CON.KCTP.FL.W.0008.000000T0000Z-000000T0000Z/ /MIDP1.U.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/ 326 AM EST TUE MAR 8 2011 THE FLOOD WARNING CONTINUES FOR THE SWATARA CREEK AT MIDDLETOWN. * AT 1 AM TUESDAY THE STAGE WAS ESTIMATED TO BE 11.2 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS FORECAST. * THE CREEK IS EXPECTED TO BE CRESTING AT THIS TIME AND WILL BEGIN TO RECEDE OVER THE NEXT COUPLE OF HOURS. * AT 11.0 FEET...BOTH BANKS OVERFLOW JUST UPSTREAM OF THE VINE STREET BRIDGE. $$ GARTNER/STEINBUGL
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this river flood warning went out at Mar 6, 7:38 PM EST, 2 hours 6 minutes earlier.
Area forecast discussion, Mar 6, 7:38 PM EST, 2 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 738 PM EST SUN MAR 6 2011 .SYNOPSIS... A SLOW MOVING COLD FRONT ACROSS THE SUSQUEHANNA RIVER VALLEY LATE TODAY...WILL ACT AS A PATHWAY FOR AN AREA OF LOW PRESSURE TO TRACK NORTHEAST ALONG. SNOW OF VARYING INTENSITY WILL FALL WEST OF THIS FRONT THROUGH EARLY TONIGHT...WITH RAIN HEAVY AT TIMES ENDING AS A PERIOD OF SNOW FURTHER TO THE EAST. CLEARING SKIES WITH NEAR NORMAL TEMPERATURES WILL FOLLOW FOR MONDAY AS A RIDGE OF HIGH PRESSURE BUILDS IN FROM THE OHIO VALLEY. INCREASING MID LEVEL CLOUDS WITH TEMPERATURES MODERATING BY SEVERAL DEGREES WILL OCCUR TUESDAY. ANOTHER STORM WILL MOVE NORTHEAST OUT OF THE SOUTHERN PLAINS STATES LATE TUESDAY AND BRING A SIGNIFICANT...AND POTENTIALLY WIDESPREAD HEAVY RAINFALL TO THE REGION LATER WEDNESDAY INTO THURSDAY. COLDER AIR FILTERING IN BEHIND THE STORM COULD CHANGE THE PRECIPITATION BACK OVER TO SNOW THURSDAY NIGHT AND FRIDAY. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... SURFACE COLD FRONT AT 20Z HAS SLIPPED JUST EAST OF THE STRETCH OF INTERSTATE 81 EXTENDING FROM KAVP TO KMUI AND KMDT. THE NOSE OF A SOUTHERLY...50 KT MEAN WIND IN THE 925-850 MB LAYER WILL PUMP ABUNDANT/DEEP LAYER MOISTURE /WITH PWATS EXCEEDING 1.25 INCHES/ OVER THE QUASI-STNRY LOW-MID LEVEL FRONTAL BOUNDARY. THE RIGHT ENTRANCE REGION OF A 100 KT UPPER JET WILL AID IN DEEP LIFT WITHIN THE REGION OF STRONG FRONTOGENESIS...THAT SHORT RANGE NAM/RUC MODELS SHOW LOCATED FROM KELM...SOUTH TO NEAR KUNV...KSEG AND KMRB AT 21Z. THIS STRONG FORCING WILL CONSOLIDATE OVER THE REGION JUST TO THE NORTH AND EAST OF KIPT BETWEEN 00Z AND 06Z. EXPANDED THE WINTER STORM WARNING BY 3 COUNTIES IN NCENT PENN /WHERE 4-5 INCHES OF SNOW HAS ALREADY BEEN REPORTED FROM POTTER COUNTY AND SIMILAR ADDITIONAL AMOUNTS ARE LIKELY THIS EVENING/. THE WINTER WEATHER ADVISORY HAS ALSO BEEN GREATLY EXPANDED ACROSS THE THE LAURELS AND CENTRAL/ECENT MTNS FOR A GENERAL 3-6 INCHES OF SNOW. ACCUMS IN THIS REGION WILL BE HIGHLY ELEVATION DEPENDENT. THE SNOW TAPERS FROM SW TO NE THIS EVENING ACROSS THE LAURELS...AND OVER THE MTNS NE OF KIPT AFTER MIDNIGHT. A FEW LOCATIONS NORTH AND NE OF KIPT COULD SEE AS MUCH AS 1 FOOT OF HEAVY WET SNOW. THE WEIGHT OF THE SNOW AND INCREASING WIND COULD LEAD TO SCATTERED POWER OUTAGES FROM DOWNED TREES ON UTILITY LINES. TEMPS WILL FALL INTO THE UPPER TEENS AFTER MIDNIGHT ACROSS THE NRN AND WESTERN MTNS...AND SLIDE THROUGH THE 30S FROM THE SUSQ VALLEY EAST THIS EVENING. LOWER...STRATO CU CLOUDS SHOULD PARTIALLY CLEAR OUT /BENEATH THE RETREATING MID/HIGH OVC LAYER/ VERY LATE TONIGHT...WITH JUST SOME ISOLATED NRN MTN SNOW SHOWERS TOWARD DAYBREAK FLOOD WATCHES WILL BE ALLOWED TO CONTINUE UNTIL THEIR RESPECTIVE EXPIRATION TIMES...AS ADDITIONAL RUNOFF FROM RAIN/SNOW-MELT WILL KEEP SMALLER STREAMS HIGH. WE RECENTLY ISSUED SEVERAL COUNTY FLOOD WARNINGS AND AREAL FLOOD ADVISORIES TO COVER THE QUICKLY RISING SMALL STREAMS THAT HAVE FLOODED AND CLOSED SOME ADJACENT ROADS...MAINLY NORTH AND EAST OF KIPT. THE FLOOD WATCHES WILL BE WHITTLED AWAY FROM NW TO SE THIS EVENING THROUGH THE OVERNIGHT HOURS AS THE COLDER AIR PUSHES INTO THE REGION AND CHANGEOVER FROM RAIN...TO MIXED PRECIP/WET SNOW OCCURS. THE FLOOD WARNING FOR JOHNSONBURG ALONG THE CLARION RIVER WAS RECENTLY CANCELLED. HOWEVER...SOME NORTH BRANCH SUSQ POINTS /BLOOMSBURG AND DANVILLE/ WILL PUSH FLOOD STAGE TOMORROW INTO TOMORROW NIGHT...BUT THE CHANGEOVER TO SNOW WILL LIKELY LOWER THE IMPACT OF RUNOFF IN THE MODELS AND COULD TRIM STAGES TO JUST UNDER FLOOD STAGES AT THESE POINTS WITH UPDATED RFC FCST GUIDANCE LATER TODAY/TONIGHT. && .SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/... EXPECT PCPN TO BE ALL DONE BY MONDAY MORNING AS WEEKEND WEATHER SYSTEM EXITS EAST AND A RIDGE OF HIGH PRESSURE BUILDS EAST FROM THE OHIO VALLEY. A FEW LINGERING SNOW SHOWERS/FLURRIES ARE POSSIBLE ACROSS NERN ZONES BEFORE MIDDAY...BUT OTHERWISE CLEARING SKIES DURING THE DAY WILL LEAD TO NEAR NORMAL HIGHS...RANGING FROM THE LOWER TO MID 30S ACROSS THE MTNS...TO THE LOWER AND MID 40S IN THE LOWER SUSQ REGION AND ADJACENT VALLEYS. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... THE WEATHER PATTERN LOOKS TO REMAIN VERY ACTIVE THROUGH THE PERIOD AS ANOTHER STRONG TROUGH IS FORECAST TO BE APPROACHING THE REGION BY MID WEEK. DETAILS WILL LIKELY VARY OVER THE NEXT FEW DAYS FOR THE MAIN STORM WHICH LOOKS LIKE IT WILL FINALLY MOVE THROUGH THE AREA SOME TIME FRIDAY...BUT IT COULD VERY WELL BE ANOTHER BOUT OF SIG RAIN WITH EVEN A RAIN CHANGING TO SNOW SCENARIO TO BRING A SENSE OF DEJA VU. ECMWF/GEFS/GFS ALL SHOW THE UPPER TROF GOING NEGATIVE WITH THE APPROACHING FRONT SLOWING AND BECOMING WAVY. AFTER THE SYSTEM PASSES...LOOKS LIKE ANOTHER SHOT OF COLD AIR FOR NEXT WEEKEND AS MARCH STAYS RATHER CHILLY...STORMY AND GENERALLY UN-AGREEABLE. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... LOW PRESSURE RIDING UP THE MID ATLANTIC COAST WILL PRODUCE WIND DRIVEN SNOW ACCOMPANIED BY LOW VSBYS ACROSS MUCH OF CENTRAL PA THIS EVENING. MDT STILL RAINING AT 00Z...BUT VSBY SHOULD PLUMMET AS RAIN TURNS TO SNOW BTWN 03Z-04Z. AS THE STORM LIFTS UP THE COAST...EXPECT IMPROVING VSBYS TO SPREAD EAST ACROSS THE STATE LATE THIS EVENING. LATEST RADAR LOOP SUGGESTS BFD WILL SEE IMPROVEMENT AS EARLY AS 01Z...WHILE SNOW AT IPT AND MDT MAY NOT QUIT ALL TOGETHER UNTIL 09Z. BUKFIT DATA SUPPORTS NORTHERLY WIND GUSTS NR 25KTS TONIGHT...WITH SOME DIMINISHING TOWARD DAWN. IN ADDITION...LLWS WILL REMAIN A CONCERN THROUGH THE FIRST HALF OF TONIGHT...AS NORTHERLY WINDS HOWL AT 35 TO 40 KTS JUST 1500-2000 FT ABOVE GROUND LEVEL. SOME LINGERING MVFR CIGS ARE POSSIBLE THRU LATE MONDAY AM ACROSS THE W MTNS. OTHERWISE...A RIDGE OF HIGH PRESSURE WILL BE MOVING OVR THE STATE...RESULTING IN A HIGH CONFIDENCE FORECAST OF VFR AND LIGHT WINDS. OUTLOOK... TUE...NO SIG WX EXPECTED. WED...RAIN/LOW CIGS POSS LATE...ESP WEST. THU...RAIN/LOW CIGS POSSIBLE. FRI...RAIN/LOW CIGS POSS...ESP EARLY. && .CTP WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING UNTIL 4 AM EST MONDAY FOR PAZ006-012-037- 041-042. WINTER WEATHER ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR PAZ005- 010-011-017-024-025-033-034. FLOOD WATCH UNTIL 4 AM EST MONDAY FOR PAZ036-056>059-063>066. WINTER WEATHER ADVISORY UNTIL 4 AM EST MONDAY FOR PAZ018-019- 045-046-049-053-058. FLOOD WATCH UNTIL 10 PM EST THIS EVENING FOR PAZ019-025>028- 034-035-045-046-049>053. && SYNOPSIS...LAMBERT NEAR TERM...LAMBERT SHORT TERM...LAMBERT/GARTNER LONG TERM...LA CORTE AVIATION...FITZGERALD
Hazardous weather outlook, Mar 6, 9:28 PM EST, 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 928 PM EST SUN MAR 6 2011 PAZ006-012-037-041-042-080230- POTTER-NORTHERN CLINTON-TIOGA-NORTHERN LYCOMING-SULLIVAN- 928 PM EST SUN MAR 6 2011 ...WINTER STORM WARNING IN EFFECT UNTIL 4 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ005-010-011-017-024-025-033-034-080230- MCKEAN-ELK-CAMERON-CLEARFIELD-CAMBRIA-BLAIR-SOMERSET-BEDFORD- 928 PM EST SUN MAR 6 2011 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ058-080230- SCHUYLKILL- 928 PM EST SUN MAR 6 2011 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 AM EST MONDAY... ...FLOOD WATCH IN EFFECT UNTIL 4 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ036-056-057-059-063>066-080230- FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 928 PM EST SUN MAR 6 2011 ...FLOOD WATCH IN EFFECT UNTIL 4 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004-026>028-035-080230- WARREN-HUNTINGDON-MIFFLIN-JUNIATA-FULTON- 928 PM EST SUN MAR 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. SNOW MAY MAKE FOR SLIPPERY TRAVEL OVERNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ018-019-045-046-049>053-080230- NORTHERN CENTRE-SOUTHERN CENTRE-SOUTHERN CLINTON-SOUTHERN LYCOMING- UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA- 928 PM EST SUN MAR 6 2011 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 8:00 PM EST | Areal Flood Advisory | CTP | Adams, Bedford, Blair, Centre, Clearfield, Clinton and 18 more | 6 hr |
| Mar 6, 9:44 PM EST | River Flood Warning | CTP | Dauphin, Lebanon, Schuylkill | 25 hr |
| Mar 7, 11:49 AM EST | River Flood Warning | CTP | Dauphin | 23 hr |
Nearby
River Flood Warnings in Pennsylvania, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.